# SDR WVER2016031850605

- Difficulty date: March 18, 2016
- Submitted: March 19, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 33,838 hours, 23,806 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341461
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FRAME SECTOR, AT FS 220.00, LT SIDE, FAILED NDT WITH A .3" CRACK INDICATED, ON THE FORWARD FACE, 2 HOLES DOWN FROM STR 13.  REPLACED FRAME SECTOR PN:CC670-34146-1 IAW APPLICABLE SRM'S.
